# SDR AALA202101299030

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 51,237 hours, 33,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: ABS0374A2A
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR ESCAPE PATH WALL MOUNTED LIGHT WIRE TERMINAL BROKEN.  TERMINATED R1 DOOR ESCAPE PATH WALL MOUNTED LIGHT ASSEMBLY, PER ESPM 20-48-14.
